# SDR SWAA2024052179409

- Difficulty date: April 25, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Canning
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500 - BS500A RBL24 WL156. MARKED<[01] REMOVED AND REPLACED AFT SHIELD AT FCB LOCATED BETWEEN BS 492.4 - BS 500A RBL 24 WL 156 IAW SRM 51-40-02 AND DWG# 143A0080.;[02] VERIFIED CORRECTIVE ACTION 1.
